I am currently on several meds- Wellbutrin, Lexapro, and Concerta (36mg)- for depression and anxiety. I made a very stupid decision and got pretty drunk about 2 days ago and blacked out for maybe around 6 hours. I woke up feeling worse than your average hangover- extremely depressed, paranoid, anxious, no appetite, and would cry at the drop of a hat. Even now 2 days later I don't feel completely back to myself, I have no energy, but can't sleep.
Drinking until blacking out is of course terrible, and this was a wake up call for me to quit drinking all together and actually take those 'no alcohol' warnings on my medications seriously. I've just started taking Concerta and this is the first time I've drank while taking it so I was wondering if anyone has experienced or heard of having a major depressive crash after mixing it with alcohol. It would be nice to at least be able to identify a reason for why I am feeling so badly.
Thanks so much everyone for any advice or comments, I really appreciate it.
And do forgive me if this is covered in another question, I tried to look for some answers but couldn't find any, but if there is another discussion about this it would be great if you could direct me to it.
Horrible reaction w/ Concerta and alcohol?
Question posted by Melody77 on 2 Sep 2015
Last updated on 25 December 2021 by Aryan Kishore
So I am concerta user who has often taken concerta with alcohol. However keep in mind I generally drink in moderation like 2-3 Pints of beer at most. While I had no effect I generally avoid taking concerta the next day due to the hangover. Also taking it the next may make you feel depressed. Generally avoid taking concerta till the time the hangover is cured.
P.S : Anti-depressants drastically reduce your alcohol tolerence and you get drunk quicker.
Hi Melody77 Here is a copy and paste on concerta and alcohol.((((Do not use alcohol or medications that contain alcohol while you are receiving treatment with methylphenidate. This may increase nervous system side effects such as drowsiness, anxiety, depression, and seizures. In addition, with certain long-acting forms of methylphenidate, alcohol can cause too much of the drug to be released at one time. High blood levels of the drug may increase the risk of side effects. Talk to your doctor or pharmacist if you have questions on how to take this or other medications you are prescribed. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.))))) OK ME AGAIN alcohol is even worse side effects with your other 2 medication encluding what you are talking about.and can be very serious such as Halucations seizures continues for many days and depression increased anxiety very dangerous to mix with alcohol. NO MORE!!! YOU COULD BE PLAYING WITH YOUR LIFE. are all these medication prescribed by the same doctor??? be very careful from now on none of these should be mixed with alcohol but from what i read the Lexapro, and Wellbutrin are even worse as i said with alcohol Chuck1957 Medically retired pharmacy technician Cpht.You should be feeling better pretty soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.